# SDR ASOA201001850

- Difficulty date: November 30, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 20,976 hours, 18,272 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR7 LT AFT EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED NR7 LT AFT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECK GOOD.  RELAMPED NR7 LT AFT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECK GOOD.
